# SDR SWAA2024040570063

- Difficulty date: April 2, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 50,019 hours, 25,979 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING UPPER PANEL 651AT DELAMINATED<[01] CW EA 24-157-00869
